| Model Number |
EASY-OUT, MINI/STANDARD COMPRESSION FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a lapidus surgery the tip of the screw remover broke when trying to remove a broken screw.The surgery was finished successfully with the same screw remover.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 15-dec-2023: the batch number for the ar-8737-62 was provided (1391942).
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 2019.